On the topology of n-valued maps

Robert F. Brown, Daciberg Lima Goncalves

Abstract


This paper presents an exposition of the topological foundations of the theory of n-valued maps. By means of proofs that exploit particular features of n-valued functions, as distinct from more general classes of multivalued functions, we establish, among other properties, the equivalence of several definitions of continuity. The exposition includes an exploration of the role of configuration spaces in the study of n-valued maps. As a consequence of this point of view, we extend the classical Splitting Lemma, that is central to the fixed point theory of n-valued maps, to a characterization theorem that leads to a new type of construction of non-split n-valued maps.

Full Text: PDF

How to Cite this Article:

Robert F. Brown, Daciberg Lima Goncalves, On the topology of n-valued maps, Advances in Fixed Point Theory, Vol 8, No 2 (2018), 205-220

Copyright © 2018 Robert F. Brown, Daciberg Lima Goncalves. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.